Alert archive / Arizona / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 21, NWS Phoenix, AZ
NWS Phoenix, AZ issued this severe thunderstorm warning at Jul 31, 2015, 2:20 PM MST for Pinal County, Arizona. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 31, 2015, 2:20 PM MST (21:20 UTC)
- Expired
- Jul 31, 2015, 2:45 PM MST
- In force
- 25 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
County Pinal County, AZ
The radar
The Phoenix radar (KIWA), 31 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 12:00Z, 9.3 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 139 J/kg
- Mixed-layer CIN
- -241 J/kg
- Mixed-layer LCL
- 2530 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
663 WUUS55 KPSR 312120 SVRPSR AZC021-312145- /O.NEW.KPSR.SV.W.0021.150731T2120Z-150731T2145Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PHOENIX AZ 220 PM MST FRI JUL 31 2015 THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN PINAL COUNTY IN SOUTHEASTERN ARIZONA... * UNTIL 245 PM MST * AT 219 PM MST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER FLORENCE JUNCTION...OR 13 MILES WEST OF SUPERIOR...AND MOVING SOUTHWEST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... FLORENCE JUNCTION AND QUEEN VALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3331 11132 3323 11120 3307 11134 3319 11157 TIME...MOT...LOC 2119Z 043DEG 10KT 3325 11135 $$ CK
2 follow-up statements
720 WWUS55 KPSR 312135 SVSPSR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 235 PM MST FRI JUL 31 2015 AZC021-312145- /O.CON.KPSR.SV.W.0021.000000T0000Z-150731T2145Z/ PINAL AZ- 235 PM MST FRI JUL 31 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM MST FOR NORTHEASTERN PINAL COUNTY... AT 235 PM MST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER FLORENCE JUNCTION...OR 13 MILES WEST OF SUPERIOR. THIS STORM WAS NEARLY STATIONARY. LOCATIONS IMPACTED INCLUDE... FLORENCE JUNCTION AND QUEEN VALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3331 11132 3323 11120 3307 11134 3319 11157 TIME...MOT...LOC 2135Z 079DEG 3KT 3327 11135 $$ CK
445
WWUS55 KPSR 312143
SVSPSR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
243 PM MST FRI JUL 31 2015
AZC021-312153-
/O.EXP.KPSR.SV.W.0021.000000T0000Z-150731T2145Z/
PINAL AZ-
243 PM MST FRI JUL 31 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PINAL COUNTY WILL
EXPIRE AT 245 PM MST...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3331 11132 3323 11120 3307 11134 3319 11157
TIME...MOT...LOC 2141Z 043DEG 10KT 3327 11135
$$
CKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 12:34 PM MST, 1 hour 46 minutes earlier.
Area forecast discussion, Jul 31, 12:34 PM MST, 1 hour 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 1234 PM MST FRI JUL 31 2015 .UPDATE...UPDATED AVIATION DISCUSSION... && .SYNOPSIS... ISOLATED TO SCATTERED STORM ACTIVITY IS ANTICIPATED OVER ARIZONA AND SOUTHEAST CALIFORNIA AGAIN TODAY. A NOTABLE DOWNTREND IN MOISTURE FROM WEST TO EAST IS EXPECTED OVER THE WEEKEND. THIS WILL KEEP STORM CHANCES LIMITED TO SOUTH- CENTRAL ARIZONA WELL INTO NEXT WEEK. TEMPERATURES WILL NOT CHANGE MUCH DAY TO DAY REMAINING AT OR ABOVE SEASONABLE AVERAGE. && .DISCUSSION... ISOLATED STORM ACTIVITY ALREADY GOING THIS MORNING ALONG OUR BOUNDARY WITH TWC CWA AND ADDITIONAL SHOWERS FURTHER SOUTH. THESE APPEAR TO BE INFLUENCED BY REMNANTS OF A COUPLE OF OVERNIGHT MCS/S. THERE ALSO LOOKS TO BE A BACKDOOR FRONT THAT HAS PUSHED THROUGH MUCH OF NEW MEXICO. SO THERE COULD BE A COUPLE OF MCV/S AFFECTING THE AREA TODAY...AND SOME OF THE HIGH RES MODELS DEPICT THAT. UNFORTUNATELY NONE OF THE HIGH RES MODELS HAVE CAPTURED THIS MORNING/S ACTIVITY VERY WELL...EVEN THE ONES THAT DID HANDLE THE EARLIER MCS/S FAIRLY WELL. THE HRRR RUNS THIS MORNING HAVE BEEN INDICATING DEVELOPMENT OVER SOUTH-CENTRAL ARIZONA...INCLUDING THE LOWER DESERTS...EARLIER IN THE DAY THAN IS TYPICAL. OVERALL...NOT A LOT OF GOOD AGREEMENT AMONGST THE MODELS ON THE SPATIAL COVERAGE OF STORMS. ONE SIMILARITY IS THAT THERE SHOULD BE MORE STORMS OVER SOUTH-CENTRAL ARIZONA TODAY THAN YESTERDAY. WILL MAKE SOME ADDITIONAL UPWARD ADJUSTMENTS TO POPS. MORE LATER. && .PREVIOUS DISCUSSION 334 AM MST/PDT... LOOKING AT 00Z SOUNDINGS FROM BOTH TUCSON AND PHOENIX...SOMEWHAT DRIER COMPARED TO 12Z ON THURSDAY...HOWEVER STILL FAIRLY AVERAGE FOR THIS TIME OF YEAR FOR PWAT VALUES. AFTER AN ACTIVE EVENING ACROSS SOUTHEAST ARIZONA AND SOUTHEAST CALIFORNIA...PER LATEST IR SATELLITE IMAGERY A NICE MCS HAS MADE AN APPEARANCE OVER SONORA AND IS TRACKING WESTWARD BUT STILL DELIVERING A VAST AMOUNT OF CLOUD COVER AND ISOLATED LIGHTNING THIS SIDE OF THE BORDER. THE STRUGGLE TODAY WILL BE CLOUD COVER AND IF IT WILL HINDER CONVECTION OPPORTUNITIES INTO THE CENTRAL DESERTS. STILL UNDER THE INFLUENCE OF SOUTH-SOUTHEASTERLY FLOW ON THE BACKSIDE OF THE HIGH...THE SHORTWAVE FEATURE THAT IS PROVIDING THE LIFT AND DYNAMICS CONTINUES TO MOVE NORTHWARD INTO THE FOUR CORNERS REGION. PRECIPITABLE WATER READINGS ARE FORECAST TO REACH 1.65-1.7 INCH THROUGH SATURDAY EVENING...WHICH AGAIN IS ABOUT PAR FOR THE COURSE THIS TIME OF YEAR. TWO OUT OF THREE KEY INGREDIENTS FOR STORM INITIATION ARE PRESENT AND THE THIRD REALLY HINGES ON DAYTIME HEATING. AS WE SAW A FEW DAYS AGO THE CLOUDS PLAY A LARGE PART IN WHETHER STORMS WILL INITIATE OR NOT. BOUNDARY LAYER AND OUTFLOW INTERACTION ALWAYS AIDE WITH DEVELOPMENT. LOCAL MESOSCALE CONVECTIVE MODELS ALLUDE TO CLOUDS CLEARING BY MID MORNING FOR CENTRAL ARIZONA AS WELL AS ELEVATED INSTABILITY BY MID-DAY /CLOSE TO 800 J/KG OF CAPE/ WHICH WOULD LATER BE REALIZED WITH DAYTIME HEATING. ALL THIS SAID...TODAY COULD PLAY OUT EITHER WITH STABLE CONDITIONS PERSISTING DUE TO NO CLEARING OR MID TO LATE AFTERNOON CONVECTION WILL INITIATE SOUTHEAST OF PHOENIX AND PROPAGATE NORTHWARD. I AM TENDING TO LEAN ON THE CLEARING OUT OPTION. FORECAST SOUNDINGS INDICATE A DRY BOUNDARY LAYER /7-8 G/KG MIXING RATIO/ WITH SUFFICIENT HEATING CREATING AN INVERTED-V TYPE SOUNDING WITH WARMER MAX TEMPS THIS AFTERNOON. INSTABILITY IN PLACE AND CONVECTION DEVELOPING SOUTHEAST OF PHOENIX WITH A SOUTHEASTERLY FLOW...SIGNS POINT TO BLOWING DUST. ALL HIGH-RES MODELS TEND TO AGREE ON A RATHER ACTIVE EVENING ACROSS THE LOWER DESERTS. WHILE NOT A SLAM-DUNK FLOOD SCENARIO...CAN'T RULE OUT LOCALIZED FLOODING...AS WELL AS GUSTY WINDS WITH THE STRONGER STORMS. AFTER TODAY DRIER AIR BEGINS TO FILTER IN WITH A SOUTHWESTERLY FLOW STARTING TO TAKE SHAPE. SATURDAY HAS LESS THAN IDEAL CONDITIONS FOR MONSOONAL ACTIVITY ACROSS THE LOWER AND CENTRAL DESERTS WITH MORE OF A CONFLUENT FLOW. MOUNTAIN LOCATIONS OF EASTERN ARIZONA WILL STILL SEE A SLIGHT OR BETTER CHANCE FOR AFTERNOON AND EVENING CONVECTION FOR THE NEXT SEVERAL DAYS...GRADUALLY TRENDING DOWNWARD. SLIGHT WARMING WILL ALSO TAKE PLACE WITH TEMPERATURES RANGING 102 TO 108 EACH DAY. && .AVIATION... SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL... AN ACTIVE START TO THE AFTERNOON WITH QUITE A BIT OF STORM ACTIVITY ALREADY FIRING OVER THE MOUNTAINS TO THE NORTH AND EAST OF PHOENIX. EVENTUALLY EXPECTING SOME STORM OUTFLOWS TO ALLOW FOR MORE STORM DEVELOPMENT OVER THE LOWER DESERTS BY LATE AFTERNOON. CONFIDENCE IN TIMING FOR STORMS IN THE LOWER DESERTS IS STILL SOMEWHAT LOW...BUT WE MAY SEE SOME OUTFLOWS INTO THE PHOENIX TERMINALS AS SOON AS 22- 00Z AND THEN A SHOT AT SOME THUNDERSTORMS DURING THE EVENING HOURS. WIND FORECASTS THROUGH MIDNIGHT ARE RATHER TRICKY DUE TO THE STRONG LIKELIHOOD OF STORM OUTFLOWS AFFECTING THE AREA. THERE IS POTENTIAL FOR SOME STRONG WIND GUSTS WITH THESE OUTFLOWS AND VISIBILITY RESTRICTIONS IN DUST OR RAIN. SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH... WEST WINDS TO HOLD MOSTLY FOR KIPL THROUGHOUT THE DAY WHILE SOUTHERLY HEADINGS ARE IN STORE FOR KBLH. SLIGHT CHANCE FOR ISOLATED THUNDERSTORM DEVELOPMENT INTO THE AFTN ALONG THE CO RIVER VALLEY...SO AT LEAST VCSH MENTION IS BACK IN THE KBLH TAF FOR THE AFTN/EVENING HOURS. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... SUNDAY THROUGH THURSDAY... MONSOONAL MOISTURE WILL SLOWLY BEGIN TO THIN ACROSS THE AREA...FIRST ACROSS THE WESTERN FIRE DISTRICTS AND EVENTUALLY INTO THE ENTIRE LOWER DESERT ELEVATIONS AND REGION BY EARLY NEXT WEEK. THIS WILL RELEGATE STORM CHANCES BACK TOWARDS THE HIGHER TERRAIN AND FURTHER TO THE EAST ACROSS AZ. MINIMUM RH VALUES WILL BEGIN TO SETTLE INTO THE TEENS WHILE MAKING MOSTLY MODEST TO FAIR OVERNIGHT RECOVERIES. THE SLIGHTLY DRIER AIRMASS AND BUILDING UPPER RIDGE HEIGHTS WILL LEND THEMSELVES TOWARD WARMER SFC CONDITIONS...AT OR ABOVE SEASONAL NORMALS. WINDS WILL FOLLOW FAMILIAR WARM SEASON PATTERNS. BY MIDWEEK A SUBTLE RETURN OF GULF MOISTURE MAY BOOST AREA HUMIDITIES...BUT NOT LINGER MUCH THROUGH THE END OF THE WEEK. && .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...AJ PREVIOUS DISCUSSION...DEWEY AVIATION...KUHLMAN FIRE WEATHER...NOLTE
In the hours before
Special weather statement, Jul 31, 1:26 PM MST, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 126 PM MST FRI JUL 31 2015 AZZ024-028-312100- NORTHWEST AND NORTH CENTRAL PINAL COUNTY AZ- SOUTHERN GILA/TONTO NF FOOTHILLS AZ- 126 PM MST FRI JUL 31 2015 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTHEASTERN PINAL AND EASTERN MARICOPA COUNTIES UNTIL 200 PM MST AT 126 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTH OF SUPERIOR. THIS STORM WAS NEARLY STATIONARY. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SUPERIOR...TOP OF THE WORLD...BOYCE THOMPSON ARBORETUM AND TOP-OF-THE-WORLD. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3347 11130 3352 11107 3333 11098 3327 11118 TIME...MOT...LOC 2026Z 329DEG 3KT 3340 11114 CK
Special weather statement, Jul 31, 1:39 PM MST, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 139 PM MST FRI JUL 31 2015 AZZ023-024-028-312130- GREATER PHOENIX AREA AZ-NORTHWEST AND NORTH CENTRAL PINAL COUNTY AZ- SOUTHERN GILA/TONTO NF FOOTHILLS AZ- 139 PM MST FRI JUL 31 2015 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTHWESTERN PINAL AND EAST CENTRAL MARICOPA COUNTIES UNTIL 230 PM MST AT 138 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER APACHE JUNCTION. THIS STORM WAS NEARLY STATIONARY. WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... APACHE JUNCTION...GOLD CAMP...USERY MOUNTAIN PARK...SUPERSTITION MOUNTAINS...LOST DUTCHMAN STATE PARK AND KINGS RANCH. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3347 11164 3353 11148 3337 11142 3332 11153 TIME...MOT...LOC 2038Z 328DEG 3KT 3342 11153 CK
Special weather statement, Jul 31, 1:41 PM MST, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 141 PM MST FRI JUL 31 2015 AZZ024-028-312130- NORTHWEST AND NORTH CENTRAL PINAL COUNTY AZ- SOUTHERN GILA/TONTO NF FOOTHILLS AZ- 141 PM MST FRI JUL 31 2015 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTHEASTERN PINAL AND EASTERN MARICOPA COUNTIES UNTIL 230 PM MST AT 141 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR QUEEN VALLEY...OR 11 MILES NORTHWEST OF SUPERIOR...MOVING SOUTHEAST AT 5 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... QUEEN VALLEY...FLORENCE JUNCTION...KINGS RANCH AND GOLD CAMP. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3342 11146 3347 11128 3328 11119 3325 11134 TIME...MOT...LOC 2041Z 324DEG 5KT 3335 11130 CK
Special weather statement, Jul 31, 1:58 PM MST, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
158 PM MST FRI JUL 31 2015
AZZ023-024-028-312145-
GREATER PHOENIX AREA AZ-NORTHWEST AND NORTH CENTRAL PINAL COUNTY AZ-
SOUTHERN GILA/TONTO NF FOOTHILLS AZ-
158 PM MST FRI JUL 31 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL PINAL AND CENTRAL MARICOPA COUNTIES
UNTIL 245 PM MST
AT 157 PM MST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG GUSTY
WINDS ALONG A LINE EXTENDING FROM NEAR EAST MESA TO NEAR PHOENIX
MESA GATEWAY AIRPORT TO 6 MILES SOUTH OF BOYCE THOMPSON
ARBORETUM...AND MOVING SOUTHWEST AT 15 MPH.
WINDS IN EXCESS OF 45 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MESA...CHANDLER...GILBERT...TEMPE...APACHE JUNCTION...FLORENCE...SUN
LAKES...EAST MESA...QUEEN CREEK...SEVILLE...SAN TAN MOUNTAIN PARK...
SAN TAN VALLEY...MESA RIVERVIEW MALL...GILBERT CITY HALL...TEMPE
MARKETPLACE...MAGMA...FREESTONE PARK...USERY MOUNTAIN PARK...
SUPERSTITION SPRINGS MALL AND SAN TAN VILLAGE MALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LOCALLY DENSE BLOWING DUST IS POSSIBLE. IF YOU ENCOUNTER BLOWING
DUST WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND
PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE.
&&
LAT...LON 3336 11151 3321 11106 3312 11112 3310 11116
3297 11135 3311 11179 3342 11203 3357 11167
TIME...MOT...LOC 2057Z 043DEG 11KT 3341 11165 3331 11157 3319 11120
CKThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 5:04 PM MST | Special Weather Statement | PSR | 56 min | |
| Jul 30, 9:39 PM MST | Special Weather Statement | PSR | 51 min | |
| Jul 31, 1:26 PM MST | Special Weather Statement | PSR | Gila | 34 min |
| Jul 31, 1:39 PM MST | Special Weather Statement | PSR | 51 min | |
| Jul 31, 1:41 PM MST | Special Weather Statement | PSR | Pinal | 49 min |
| Jul 31, 1:45 PM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 3 hr |
| Jul 31, 1:58 PM MST | Special Weather Statement | PSR | Pinal | 47 min |
| Jul 31, 2:07 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 23 min |
| Jul 31, 2:19 PM MST | Blowing Dust Advisory | PSR | 101 min | |
| Jul 31, 2:33 PM MST | Special Weather Statement | PSR | 42 min | |
| Jul 31, 2:43 PM MST | Special Weather Statement | PSR | Pinal | 47 min |
| Jul 31, 2:52 PM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Jul 31, 3:24 PM MST | Special Weather Statement | PSR | Maricopa | 51 min |
| Jul 31, 3:28 PM MST | Special Weather Statement | PSR | 47 min | |
| Jul 31, 3:43 PM MST | Special Weather Statement | PSR | Maricopa | 47 min |
| Jul 31, 3:48 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 27 min |
| Jul 31, 4:03 PM MST | Special Weather Statement | PSR | Maricopa | 42 min |
| Jul 31, 4:05 PM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Jul 31, 4:17 PM MST | Blowing Dust Advisory | PSR | 103 min | |
| Jul 31, 4:32 PM MST | Areal Flood Advisory | PSR | La Paz, Maricopa | 3 hr |
| Jul 31, 4:48 PM MST | Special Weather Statement | PSR | 42 min |
Nearby
Severe Thunderstorm Warnings in Arizona, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.